It’s summer in Chicago ; sometime between the stifling humidity and driving rain , we find time to enjoy the great outdoors. But with the snow cleared away and the barbeque grills out comes...
It’s that time of the year again: long weekends, barbeques, and—you guessed it—fireworks! And while we all enjoy a little Fourth of July fun, it’s important to be careful, too. As pointed out...
The recent outbreak of salmonella linked to tomatoes has affected several people in Chicago and the Cook County suburbs. At least seven cases have been reported at this time but many more may be...
Last month, the family a New Jersey boy who suffered severe brain damage when struck by a line drive off of an aluminum baseball bat created an uproar of controversy when they sued the maker of the...
Pneumatic nail gun safety is something that Injury Board member attorneys Steve Lombardi, Brooks Schuelke, David Mittleman, and Jean Martin have recently been addressing. For those who have been hit...
Heparin, a blood thinner, may be linked to the deaths of at least a dozen people. The FDA recently reported a contaminant in the Heparin could be causing serious side effects, including death. It is...
The FDA announced on February 19, 2008 that Actavis Inc. is recalling certain Fentyl transdermal patches. These patches may be defective causing an excess amount of medication to be administered to the patient. This overdose of medication can lead to respiratory depression and possible fatal overdose. The recall extended to patches with doses of 25, 50, 75 and 100 mcg/hr. It is not known at...
According to a study, baby shampoos, lotions and powders may expose young children to chemicals that are linked with potential reproductive problems. The chemicals are called phthalates and can be found in numerous products such as cosmetics, toys, vinyl flooring and medical supplies. Phthalates are for stabilizing fragrances and making plastics flexible. The study found higher than normal...
The FDA approved a label change to Johnson & Johnson's Ortho Evra birth control patch on January 18, 2008. The patch has been known to cause blood clots which can lead to pulmonary embolism and death. The label change comes after testing revealed women on the patch between the ages of 15-44 are at a higher risk for pulmonary embolism.Currently there is litigation pending throughout the United...
It is not uncommon for children to wind up in the emergency room after ingesting too much cough syrup. In fact each year it is estimated that approximately 7,000 children end up in the emergency room after receiving too much cough medicine. The CDC has recently posted warnings about the dangers of giving children under 2 cough medicine.Most of the children sent to the emergency room after...
Showing items 51 to 60 of 141
Keep up with the latest updates using your favorite RSS reader
Find a Legal Examiner Blog in your area:
San Diego County
San Luis Obispo
District of Columbia
Gainesville, Ocala & Daytona Beach
New Port Richey
West Palm Beach
Rockford & Moline
Valparaiso, South Bend & Gary
Bangor & Augusta
Biloxi & Gulfport
New York City
Northern New York
Greenville, OBX & Rocky Mount
Florence / Myrtle Beach
The Alamo City
Salt Lake City
Fairfax, Leesburg & Loudoun
Norfolk, Portsmouth & Hampton
Virginia Beach, Chesapeake & Suffolk